RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 155–157 (Mi mz3596)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Whitney constants

Yu. V. Kryakin


Full text: PDF file (256 kB)

Bibliographic databases:
Received: 05.01.1989

Citation: Yu. V. Kryakin, “Whitney constants”, Mat. Zametki, 46:2 (1989), 155–157

Citation in format AMSBIB
\Bibitem{Kry89}
\by Yu.~V.~Kryakin
\paper Whitney constants
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 155--157
\mathnet{http://mi.mathnet.ru/mz3596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019062}
\zmath{https://zbmath.org/?q=an:0729.41011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3596
  • http://mi.mathnet.ru/eng/mz/v46/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kryakin, “The Whitney constants are bounded by two”, Math. Notes, 53:5 (1993), 560–562  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Kryakin, “On exact constants in the Whitney theorem”, Math. Notes, 54:1 (1993), 688–700  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Yu. V. Kryakin, “On Whitney's theorem and constants”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 281–295  mathnet  crossref  mathscinet  zmath  isi
    4. N. V. Kryakin, M. D. Takev, “On the interpolation constants of Whitney”, Math. Notes, 59:3 (1996), 330–332  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Yu. V. Kryakin, “On functions with bounded $\mathbf n$th differences”, Izv. Math., 61:2 (1997), 331–346  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020